# SDR IPXA2019062143566

- Difficulty date: June 3, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 17,508 hours, 10,599 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53773487226
- Condition: Gouged
- Location: Frames 19-20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE SKIN JUST AFT OF POWER RECEPTACLE GOUGED.    MARKED IN REDFOUND GOUGE TO BE OUT OF LIMITS IAW A300-600 SRM 53-10-12.  ORIG MAT'L THK .071" REMOVED .039"; REMAINING .032"  REPAIR IAW SRM 51-40-50  AND  53-10-12, FIGURE 207, SHT 3.
